# SDR REXA2015010900011

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 16,133 hours, 15,783 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOILET SMOKE MESSAGE DURING FLIGHT.  F/A FOUND NO SMOKE IN LAVATORY F/A RESET, MESSAGE CLEARED.  NEVER RECEIVED MESSAG EAGAIN.  OPS TEST OF LAV SMOKE DETECTON SYSTEM IAW AMM 26-16-00-710-803.  OP'S CHECKED IS GOOD, OK FOR SERVICE.
